Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2, Issue 4, Pages 257-265

Oscillation of certain partial difference equations

1Department of Mathematics, Chungnam National University, Taejon 305-764, Korea
2Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China

Received 20 May 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sung Kyu Choi and Bing Gen Zhang, “Oscillation of certain partial difference equations,” Discrete Dynamics in Nature and Society, vol. 2, no. 4, pp. 257-265, 1998.